In this paper, we define and study the Banach limit for double sequences and introduce some new spaces related to the concept of almost and strong almost convergence for double sequences. We characterize these spaces through some sublinear functionals and we also establish some inclusion relations.
MURSALEEN, MOHAMMAD and MOHIUDDINE, SYED ABDUL
"Banach limit and some new spaces of double sequences,"
Turkish Journal of Mathematics: Vol. 36:
1, Article 11.
Available at: https://journals.tubitak.gov.tr/math/vol36/iss1/11